# SDR MASA2011100363795

- Difficulty date: October 2, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 21,228 hours, 16,769 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LT PACK CAUSE SMOKE DURING DESCENT.  R2 LT ACM.
